Sequences with bounded l.c.m. of each pair of terms
Acta Arithmetica, Tome 84 (1998) no. 1, pp. 71-95
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_84_1_71_95,
author = {Yong-Gao Chen},
title = {Sequences with bounded l.c.m. of each pair of terms},
journal = {Acta Arithmetica},
pages = {71--95},
year = {1998},
volume = {84},
number = {1},
doi = {10.4064/aa-84-1-71-95},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-84-1-71-95/}
}
Yong-Gao Chen. Sequences with bounded l.c.m. of each pair of terms. Acta Arithmetica, Tome 84 (1998) no. 1, pp. 71-95. doi: 10.4064/aa-84-1-71-95
Cité par Sources :